# SDR AALA20131022010

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,000 hours, 38,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 4937688501
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR GUST LOCK RETURN SPRING INOPERATIVE.  REPLACED LT NR 2 DOOR GUST LOCK SPRING IAW AMM.  OPERATIONS CHECKED GOOD.
